ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Inequality Problems of Equilibrium Problems with Application

Journal: Sahand Communications in Mathematical Analysis (Vol.12, No. 1)

Publication Date:

Authors : ; ; ;

Page : 15-26

Keywords : Monotone bifunction; Equilibrium problem; KKM technique; Differential inclusion;

Source : Download Find it from : Google Scholarexternal


This paper aims at establishing the existence of results for a nonstandard equilibrium problems $(EP_{N})$. The solutions of this inequality are discussed in a subset $K$ (either bounded or unbounded) of a Banach spaces $X$. Moreover, we enhance the main results by application of some differential inclusion.

Last modified: 2019-04-28 14:10:01